Please use this identifier to cite or link to this item:
Title: Regulation of microvascular permeability by vascular endothelial growth factors
Authors: Bates, DO
Neal, CR
Pocock, TM
Hillman, NJ
Williams, B
First Published: 2002
Citation: JOURNAL OF ANATOMY, 2002, 200 (6), pp. 581-597
DOI Link: 10.1046/j.1469-7580.2002.00066.x
ISSN: 0021-8782
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Cardiovascular Sciences

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.